Mathematische Annalen

, Volume 331, Issue 4, pp 809–839

Fine Selmer groups of elliptic curves over p-adic Lie extensions


DOI: 10.1007/s00208-004-0609-z

Cite this article as:
Coates, J. & Sujatha, R. Math. Ann. (2005) 331: 809. doi:10.1007/s00208-004-0609-z

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.DPMMSUniversity of Cambridge, Centre for Mathematical SciencesCambridgeEngland
  2. 2.School of MathematicsTata Institute of Fundamental ResearchMumbaiIndia

Personalised recommendations